Faculty of Mathematics
Collaborative Research Centre 701
Spectral Structures and Topological Methods in Mathematics
stripes SFB701

Preprints 2016

Published in 2016  |  Preprint search

16060 M. Baake, D. Damanik, U. Grimm PDF | PS.GZ
What is Aperiodic Order?
Projects: A1, B2
Published: Notices AMS 63 (2016), 647-650
16059 B. Gess, M. Hofmanova PDF | PS.GZ
Well-posedness and regularity for quasilinear degenerate parabolic-hyperbolic SPDE
Projects: B4, A9
16058 B. Gess, P. E. Souganidis PDF | PS.GZ
Stochastic non-isotropic degenerate parabolic-hyperbolic equations
Projects: B4, A9
To appear: Stochastic Process. Appl. (2017)
16057 B. Gess, P. Gassiat PDF | PS.GZ
Regularization by noise for stochastic Hamilton-Jacobi equations
Projects: B4, A9
16056 M. Baake, D. Écija, U. Grimm PDF | PS.GZ
A guide to lifting aperiodic structures
Project: B2
Published: Z. Krist. 231 (2016), 507-515
16055 M. Baake, D. Lenz PDF | PS.GZ
Spectral notions of aperiodic order
Project: A1
Published: Discr. Cont. Dynam. Syst. S 10 (2017), 161-190
16054 F. Götze, A. Gusakova PDF | PS.GZ
On algebraic integers in short intervals and near smooth curves
Project: B1
16053 V. Bernik, F. Götze, A. Gusakova PDF | PS.GZ
On points with algebraically conjugate coordinates close to smooth curves
Project: B1
16052 V. Bernik, F. Götze, A. Gusakova PDF | PS.GZ
On distribution of points with algebraically conjugate coordinates in neighborhood of smooth curves
Project: B1
16051 S. Bobkov, G. P. Chistyakov, F. Götze PDF | PS.GZ
Stability of Cramer’s characterization of normal laws in information distances
Project: B1
16050 F. Götze, D. Koleda, D. Zaporozhets PDF | PS.GZ
Correlations between real and complex zeros of a random polynomial
Project: B1
16049 F. Götze, A. Naumov, A. Tikhomirov, D. Timushev PDF | PS.GZ
On the local semicircular law for Wigner ensembles
Project: A4
16048 F. Götze, H. Sambale PDF | PS.GZ
Second order concentration via logarithmic Sobolev inequalities
Project: A4
16047 S. Bobkov, G. P. Chistyakov, F. Götze PDF | PS.GZ
Rényi divergence and the central limit theorem
Project: A4
16046 F. Götze, A. Zaitsev PDF | PS.GZ
New applications of Arak’s inequalities to the Littlewood–Offord problem
Project: B1
<< previous
1 | 2 | 3 | 4 next >>